# SDR DALA2022101706707

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 60,082 hours, 31,139 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3117 - ATO- DISCONTINUED TAKEOFF FOR RIGHT ENGINE COMPRESSOR STALL. MTC FOUND METAL DEBRIS IN THE TAIL PIPE. CORRECTIVE ACTION: REMOVED AND REPLACED # 2 ENGINE.(9730832)
